MathSciNet Relay Station
MathSciNet bibliographic data
MR2587083 (2011f:37046) 37C99 (34C20 37A99 37E10 37J40 47B80)
Fayad, Bassam; Krikorian, Raphaël Rigidity results for quasiperiodic ${\rm SL}(2,\Bbb R)$-cocycles. J. Mod. Dyn. 3 (2009), no. 4, 497–510.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement